Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 319, NWS Indianapolis, IN

November 14, 2011Howard County, Tipton County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Nov 14, 2011, 4:59 PM EST for Howard County, Tipton County, Indiana. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 14, 2011, 4:59 PM EST (21:59 UTC)
Expired
Nov 14, 2011, 5:30 PM EST
In force
31 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

Counties Howard County, IN, Tipton County, IN

The radar

The Indianapolis radar (KIND), 76 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 14, 12:41 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.0 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-11-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-11-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1725 m above ground
0-6 km bulk shear
95 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

585 
WUUS53 KIND 142159
SVRIND
INC067-159-142230-
/O.NEW.KIND.SV.W.0319.111114T2159Z-111114T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
459 PM EST MON NOV 14 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HOWARD COUNTY IN CENTRAL INDIANA...
  TIPTON COUNTY IN CENTRAL INDIANA...

* UNTIL 530 PM EST

* AT 455 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL.  THIS
  STORM WAS LOCATED 11 MILES EAST OF FRANKFORT...AND MOVING EAST AT
  50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  KOKOMO...
  TIPTON...
  INDIAN HEIGHTS...
  SHARPSVILLE...
  WINDFALL...
  GREENTOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4029 8586 4025 8624 4037 8624 4038 8628
      4039 8628 4039 8630 4040 8630 4051 8609
      4051 8586
TIME...MOT...LOC 2159Z 257DEG 46KT 4031 8624
WIND...HAIL <50MPH 1.75IN

$$

77/TDUD
2 follow-up statements
236 
WWUS53 KIND 142219
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
519 PM EST MON NOV 14 2011

INC067-159-142230-
/O.CON.KIND.SV.W.0319.000000T0000Z-111114T2230Z/
HOWARD-TIPTON-
519 PM EST MON NOV 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
HOWARD AND TIPTON COUNTIES UNTIL 530 PM EST...

AT 517 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL.  THIS
STORM WAS LOCATED 6 MILES NORTH OF ELWOOD...OR 12 MILES WEST OF
FAIRMOUNT...MOVING EAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4029 8586 4025 8624 4037 8624 4038 8628
      4039 8628 4039 8630 4040 8630 4051 8609
      4051 8586
TIME...MOT...LOC 2219Z 257DEG 46KT 4036 8582
WIND...HAIL <50MPH 1.75IN

$$

KOCH
752 
WWUS53 KIND 142226
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
526 PM EST MON NOV 14 2011

INC067-159-142237-
/O.EXP.KIND.SV.W.0319.000000T0000Z-111114T2230Z/
HOWARD-TIPTON-
526 PM EST MON NOV 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOWARD AND TIPTON
COUNTIES WILL EXPIRE AT 530 PM EST...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4029 8586 4025 8624 4037 8624 4038 8628
      4039 8628 4039 8630 4040 8630 4051 8609
      4051 8586
TIME...MOT...LOC 2227Z 257DEG 46KT 4038 8569

$$

KOCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 14, 4:24 PM EST, 35 minutes earlier.

Area forecast discussion, Nov 14, 4:24 PM EST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
424 PM EST MON NOV 14 2011

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW

&&

.SYNOPSIS...

AN AREA OF LOW PRESSURE WILL MOVE INTO LOWER MICHIGAN AND DRAG A
STRONG COLD FRONT ACROSS OUR AREA LATE THIS AFTERNOON AND
EVENING...WITH STRONG TO POTENTIALLY SEVERE STORMS POSSIBLE THIS
DURING THIS TIME. THE FRONT WILL THEN STALL OUT IN VICINITY OF THE
OHIO RIVER VALLEY...AND THEN ANOTHER FRONT WILL MOVE THROUGH BY
WEDNESDAY. THIS WILL KEEP CHANCES FOR RAIN ACROSS THE FORECAST AREA
THROUGH TUESDAY NIGHT...AND THEN COOLER AND DRIER WILL RULE UNTIL
THE END OF THE WEEK. THEN CHANCES FOR RAIN WILL RETURN FOR THE
WEEKEND.

&&

.NEAR TERM /REST OF THIS AFTERNOON THROUGH TONIGHT/...

SPC HAS ISSUED TORNADO WATCH 879 FOR THE ENTIRE FORECAST AREA
UNTIL 8 PM THIS EVENING.

.MESO UPDATE...

OBJECTIVE ANALYSIS INDICATES THAT DEEP LAYER WIND FIELDS ARE VERY
STRONG...AND EFFECTIVE SRH VALUES ARE WELL IN EXCESS OF 300 M2/S2.
OVER THE NEXT FEW HOURS SCATTERED CONVECTION IS EXPECTED TO FORM AND
MATURE SUPERCELLS CAPABLE OF PRODUCING TORNADOES AND DAMAGING WIND
ARE POSSIBLE. A STORM OR TWO MAY RIDE RIGHT ALONG THE WARM
FRONT...WITH A CORRIDOR OF PARTICULARLY DAMAGING WINDS AND/OR
TORNADOES POSSIBLE THERE.

.FORECAST DISCUSSION...

NOW AS THE LOW MOVES INTO MICHIGAN THE COLD FRONT WILL BEGIN TO MOVE
ACROSS THE AREA THIS OVER THE NEXT FEW HOURS...FURTHER INITIATING
CONVECTION ACROSS CENTRAL INDIANA. BEING IN THE WARM SECTOR...THERE
WILL BE ENOUGH INSTABILITY (SB CAPE OF AROUND 500 J/KG )FOR
THUNDERSTORMS. THIS INSTABILITY COUPLED WITH A GOOD AMOUNT OF 0-1KM
SHEAR WILL LEAD TO THE POTENTIAL FOR SEVERE THUNDERSTORMS....AND
POSSIBLY A FEW DISCRETE SUPERCELLS AHEAD OF THE LINE. WILL CONTINUE
TO HIGHLIGHT SEVERE WX THREATS IN THE HWO

THE CONVECTION ALONG THE COLD FRONT THIS AFTERNOON WILL KEEP
CATEGORICAL POPS ACROSS THE ENTIRE AREA. PWATS AROUND 1.25 INCHES
WILL MAKE FOR SOME HEAVY DOWNPOURS IN ANY OF THE THUNDER THAT DOES
DEVELOP SO INCLUDED THIS IN THE GRIDS AND MENTION IN HWO. DAMAGING
WINDS GUSTS...LARGE HAIL...DAMAGING WIND GUSTS AND POSSIBLY A FEW
ISOLATED TORNADOES REMAIN THE MAIN THREATS AT TIME TIME.

AS FOR THE REST OF TONIGHT...CONVECTION WILL EVENTUALLY DIMINISH AS
THE LOW WEAKENS MOVING FARTHER TO THE NE. SEVERE WX POTENTIAL WILL
BEGIN TO WANE TOWARD THE EARLY EVENING HOURS.

NEXT BIG QUESTION IS HOW MUCH FOG IS POSSIBLE TONIGHT. REFRAINED
FROM MENTIONING PATCHY FOG AT THIS TIME AS WE BELIEVE WINDS MAYE
STAY UP AND THERE IS SOME QUESTION AS TO HOW MUCH LOW TO MID LEVEL
CLOUDS COVER WILL HANG ON THROUGH THIS EVENING, WILL ALLOW EVENING
SHIFT TO MONITOR CONDITIONS AND ADD PATCHY FOG IF NEEDED LATER THIS
EVENING...BASED ON THIS EVENINGS TRENDS, FOR NOW THIS DOES NOT LOOK
LIKE A WIDESPREAD AREAL FOG EVENT.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...

FOCUS IS ON CHANCES FOR RAIN DURING THE PERIOD. MODELS ARE CLOSE
ENOUGH THAT A BLEND CAN BE USED FOR MOST FEATURES.

THE FRONTAL BOUNDARY WILL CONTINUE TO SINK SOUTH OF THE FORECAST
AREA...AND END UP STALLED INVOF THE OH VALLEY. SO FOR THE SOUTHERN
FORECAST AREA SO WENT HIGH CHANCE TO LOW LIKELY POPS THERE...WITH
DRY CONDITIONS ACROSS THE FAR NORTHWEST.

THE FRONT WILL HANG AROUND TO OUR SOUTH ON TUESDAY AS ANOTHER
FRONT APPROACHES FROM THE WEST. MEANWHILE...A WEAKENING UPPER LOW
WILL MOVE ACROSS THE SOUTHERN STATES. THE COMBINATION OF THE
FORCING FROM THESE SYSTEMS WILL KEEP POPS ACROSS MUCH OF THE AREA
TUESDAY AND TUESDAY EVENING...WITH THE HIGHEST POPS ACROSS THE
SOUTH.

HIGH PRESSURE WILL THEN BUILD IN FOR WEDNESDAY ANS THURSDAY
PROVIDING DRY AND COOLER CONDITIONS.

MOS DOES A DECENT JOB FOR TEMPERATURES DURING THE SHORT TERM AT
MOST LOCATIONS GIVEN THE EXPECTED CONDITIONS.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...

EXTENDED PERIOD BEGINS QUIET AS THE FORECAST AREA IS UNDER THE
INFLUENCE OF A BROAD AREA OF HIGH PRESSURE. THIS AREA OF HIGH
PRESSURE MOVES QUICKLY EASTWARD...ALLOWING SOUTHERLY WINDS TO MAKE
THEIR RETURN TO THE AREA THURSDAY NIGHT. THIS WILL ALLOW HIGHS TO
RETURN BACK TO NEAR NORMAL ON FRIDAY...THEN ABOVE NORMAL THROUGH THE
WEEKEND AS THE NEXT STORM EJECTS FROM THE CENTRAL ROCKIES EARLY
SATURDAY. MID TO LONG RANGE MODELS IN GOOD AGREEMENT AS TO THE
HANDLING OF THIS UPCOMING SYSTEM. CURRENTLY EXPECT WAA SHOWERS TO
BEGIN ON SATURDAY MORNING OWING TO ISENTROPIC LIFT AOA THE 300K SFC.
BY SUNDAY MORNING...THE COLD FRONT PUSHES INTO AND THROUGH THE
FORECAST AREA ON SUNDAY. INSTABILITY APPEARS WEAK...BUT WITH GOOD
DYNAMICS...INTRODUCED THUNDER MONDAY NIGHT. PULLED BACK POPS SUNDAY
AND SUNDAY NIGHT POST FRONTAL.

&&

.AVIATION /DISCUSSION FOR THE 142200Z TAF UPDATE/...

ADDED THUNDERSTORM TEMPO GROUPS FOR KIND AND KHUF WITH TIMING BASED
ON RADAR MOSAIC. GOT RID OF LOW MVFR CEILINGS EXCEPT WITHIN
THUNDERSTORM TEMPO GROUPS. PREVIOUS DISCUSSION FOLLOWS...

LIGHT SHOWERS ARE CURRENTLY STARTING TO INITIATE IN THE KHUF
AREA...BUT IT HAS BEEN PRIMARILY DRY UP TO THIS POINT. THE MAIN
CONVECTION IS STILL EXPECTED TO BE IN THE 18-23Z TIME FRAME AS
COLD FRONT MOVES THROUGH TAF SITES. CONDITIONS WILL FLUCTUATE
BETWEEN VFR/MVFR WITH ANY STORMS THAT FORM. BRIEF PERIODS OF IFR
WILL BE POSSIBLE WITH HEAVY DOWNPOURS. THERE IS THE POTENTIAL FOR
SOME OF THESE STORMS TO BECOME SEVERE AT TIMES.

WINDS ARE ALREADY STARTING TO GUST OUT OF THE SOUTHWEST AHEAD OF
AFOREMENTIONED FRONT. SUSTAINED WIND SPEEDS WILL RANGE BETWEEN
14-16 KTS WITH GUSTS UP TO 30 KTS. HOWEVER...ANY SEVERE STORMS
THAT DO FORM COULD PRODUCE GUSTS AS HIGH AS 50 KTS. WINDS WILL
TAPER OFF THIS EVENING...BUT WILL REMAIN OUT OF THE SOUTHWEST.

IN REGARD TO FOG...CURRENT THINKING IS THAT WINDS SHOULD BE HIGH
ENOUGH TO PREVENT FORMATION...AND LINGERING CLOUD COVER SHOULD
PROHIBIT IT AT KBMG/KING/KHUF. HOWEVER...THIS WILL HAVE TO RE-
EVALUATED WITH FUTURE ISSUANCES.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...SMF
NEAR TERM...SMF
SHORT TERM...SMF
LONG TERM....MRD
AVIATION...SMF/CP
Hazardous weather outlook, Nov 14, 3:56 AM EST, 13 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
356 AM EST MON NOV 14 2011

INZ021-028>031-035>049-051>057-060>065-067-068-150900-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-
356 AM EST MON NOV 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE TODAY...WITH SEVERE STORMS
POSSIBLE THIS AFTERNOON INTO EARLY EVENING.

HAZARDS: DAMAGING THUNDERSTORM WINDS...LARGE HAIL...AND ISOLATED
TORNADOES. BRIEF HEAVY RAIN IS ALSO POSSIBLE.

TIMING: SEVERE STORMS ARE POSSIBLE MAINLY BETWEEN NOON AND 700 PM.

DISCUSSION: THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY AHEAD OF A
COLD FRONT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT AND SUNDAY.
LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.

DISCUSSION: A SYSTEM WILL MOVE INTO THE AREA THIS WEEKEND BRINGING
CHANCES FOR THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EARLY
EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ069>072-150900-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
356 AM EST MON NOV 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR SOUTHERN CENTRAL
INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK:THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT...WITH
SEVERE STORMS POSSIBLE THIS AFTERNOON INTO EARLY EVENING.

HAZARDS: DAMAGING THUNDERSTORM WINDS...LARGE HAIL...AND ISOLATED
TORNADOES. BRIEF HEAVY RAIN IS ALSO POSSIBLE.

TIMING: SEVERE STORMS ARE POSSIBLE MAINLY BETWEEN 300 PM AND 700
PM.

DISCUSSION:THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY AHEAD OF A
COLD FRONT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT AND SUNDAY.
LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.

DISCUSSION: A SYSTEM WILL MOVE INTO THE AREA THIS WEEKEND BRINGING
CHANCES FOR THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EARLY
EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Nov 14, 4:02 PM EST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
402 PM EST MON NOV 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     HAIL             FLORA                   40.54N 86.52W
11/14/2011  E0.25 INCH       CARROLL            IN   TRAINED SPOTTER

&&

ABAKER
Local storm report, Nov 14, 4:24 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
424 PM EST MON NOV 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     HAIL             2 NW NEW RICHMOND       40.21N 87.01W
11/14/2011  E0.88 INCH       TIPPECANOE         IN   TRAINED SPOTTER

            ALSO ESTIMATED WINDS OF 50 MPH. REPORT MADE AT 525 W AT
            TIPPECANOE AND MONTGOMERY COUNTY LINE.

&&

ABAKER
Local storm report, Nov 14, 4:37 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
437 PM EST MON NOV 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     HAIL             4 N LINDEN              40.25N 86.90W
11/14/2011  E0.88 INCH       TIPPECANOE         IN   AMATEUR RADIO

            REPORT AT SR 28 JUST SOUTH OF ROMNEY.

&&

ABAKER
Local storm report, Nov 14, 4:44 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
444 PM EST MON NOV 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     HAIL             3 S BURLINGTON          40.44N 86.39W
11/14/2011  E0.25 INCH       CARROLL            IN   AMATEUR RADIO

            REPORT AT SR 29 AND CO RD 750 S.

&&

ABAKER
Local storm report, Nov 14, 4:50 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
450 PM EST MON NOV 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             FRANKFORT               40.28N 86.51W
11/14/2011  E1.75 INCH       CLINTON            IN   FIRE DEPT/RESCUE

            GOLF BALL SIZE HAIL REPORTED BY AMBULANCE DRIVER AT THE
            INTERSECTION OF JACKSON AND WABASH.

&&

AHOMANN
Local storm report, Nov 14, 4:52 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
452 PM EST MON NOV 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HAIL             1 S FRANKFORT           40.27N 86.51W
11/14/2011  E1.00 INCH       CLINTON            IN   EMERGENCY MNGR

            QUARTER SIZE HAIL AT THE CLINTON COUNTY EMA OC OFFICE

&&

CP

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 13, 7:49 PM ESTSpecial Weather StatementINDParke26 min
Nov 13, 8:08 PM ESTSpecial Weather StatementINDPutnam37 min
Nov 13, 8:52 PM ESTSpecial Weather StatementINDBoone23 min
Nov 13, 10:29 PM ESTSpecial Weather StatementINDMorgan31 min
Nov 13, 11:02 PM ESTSpecial Weather StatementINDJohnson28 min
Nov 13, 11:32 PM ESTSpecial Weather StatementINDRush, Shelby43 min
Nov 14, 6:15 AM ESTSpecial Weather StatementINDHendricks, Parke, Putnam45 min
Nov 14, 9:06 AM ESTSpecial Weather StatementINDClinton39 min
Nov 14, 2:26 PM ESTSevere Thunderstorm WarningINDWarren34 min
Nov 14, 2:48 PM ESTTornado WarningINDCarroll42 min
Nov 14, 2:51 PM ESTTornado WarningINDWarren39 min
Nov 14, 3:00 PM ESTTornado WarningINDTippecanoe30 min
Nov 14, 3:29 PM ESTTornado WarningINDFountain, Tippecanoe, Warren46 min
Nov 14, 3:32 PM ESTTornado WarningINDCarroll43 min
Nov 14, 3:52 PM ESTTornado WarningINDCarroll38 min
Nov 14, 4:01 PM ESTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe, Vermillion44 min
Nov 14, 4:17 PM ESTAreal Flood AdvisoryINDTippecanoe2 hr
Nov 14, 4:44 PM ESTSevere Thunderstorm WarningINDClinton20 min
Nov 14, 5:02 PM ESTSevere Thunderstorm WarningINDClay, Parke, Vermillion, Vigo28 min
Nov 14, 5:19 PM ESTSevere Thunderstorm WarningINDDaviess, Greene, Knox, Sullivan41 min
Nov 14, 5:29 PM ESTSevere Thunderstorm WarningINDClay, Owen, Parke, Putnam31 min
Nov 14, 5:59 PM ESTSevere Thunderstorm WarningINDDaviess, Greene, Knox, Martin46 min
Nov 14, 6:17 PM ESTAreal Flood AdvisoryINDBoone, Hamilton5 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.